Weighted norm inequalities for general maximal operators.

Título inglés Weighted norm inequalities for general maximal operators.
Título español Desigualdades ponderadas en la norma para operadores maximales generales.
Autor/es Pérez Moreno, Carlos
Organización Dep. Math. Washington Univ. St. Louis, Saint Louis (Missouri), Estados Unidos;Dep. Math. Sci. New Mexico State Univ., Las Cruces (New Mexico), Estados Unidos
Revista 0214-1493
Publicación 1991, 35 (1): 169-186, 17 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés The main purpose of this paper is to use some of the results and techniques in [9] to further investigate weighted norm inequalities for Hardy-Littlewood type maximal operators.
Código MathReviews MR1103614
Icono pdf Acceso al artículo completo